# SDR MASA200500752

- Difficulty date: September 25, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 6,151 hours, 5,564 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7120 ORD - LEFT AND RIGHT PACK HIGH PRESSURE CAUTION MESSAGES AND A/C WOULD NOT PRESSURIZE.  OPS CHECK GOOD, NO DEFECTS NOTED.
